# SDR COMA0360152

- Difficulty date: March 17, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 20,035 hours, 19,665 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5031 GEAR DISAGREE WARNING - NLG FAILED TO RETRACT.SERVICED THE NLG STRUT, SUSPECT NOT FULLY EXTENDING.
